[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 2, Issue 2 (Vol. 2- No. 2 2005) ::
مجله ندا 2005, 2(2): 27-31 Back to browse issues page
رگرسیون با پاسخ ترتیبی و مدلهای لجیت تجمعی
Hosein Baghishani 1, Vahid Partoienia
Abstract:   (8031 Views)
This article has no abstract.
Full-Text [PDF 854 kb]   (166 Downloads)    
Type of Study: Research |
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Baghishani H, Partoienia V. رگرسیون با پاسخ ترتیبی و مدلهای لجیت تجمعی. مجله ندا. 2005; 2 (2) :27-31
URL: http://neda.irstat.ir/article-1-108-en.html


Volume 2, Issue 2 (Vol. 2- No. 2 2005) Back to browse issues page
نشریه دانشجویی آمار (ندا) NEDA: Student Statistical Journal
Persian site map - English site map - Created in 0.06 seconds with 31 queries by YEKTAWEB 3991